nite 2 having to take my xanax cause i can feel the panic and anxiety attacks comming on, i know alot of this has to do with my hormones, but geesh, when can i go thru life with none of this anxiousness, palpatations, feelings of doom and that im dying. i cant handle this and it scares the sheesh out of me. i do good in the day, with maybe off and on anxiety, very little though, then at nite it gets worse. i get scared and i know its not real and i know that i got to keep telling myself that this is an illness and thats when the panic starts to go away. i talk to alot of people i know who has panic and anxiety, i just cant believe how much people actually go thru this, does anyone know if i take the xanax 3 times a day as prescribed, if it will avoid these bad days? thanks for your help
Feel sorry for the situation that you are into, Xanax is a prescription drug commonly used in the treatment of anxiety and panic disorder. By enhancing the effects of a naturally calming brain chemical, the medication can help reduce anxiety, relax muscles, and stop seizures. Xanax is generally taken two or three times a day.
Since you doc has prescribed the med he/she would have well ascertained your feelings, Xanax should help in this case, please be careful, well.
At least for right now while you are coming off the opiates and adjusting your female hormones, I would take the xanax as prescribed three times a day. Just don't take more than prescribed and be aware that eventually you may have to taper from the xanax when the need is no longer there. You can't just stop the xanax but have to taper similar to the opiate. I think you will find that the bad days aren't as bad once you take the xanax as prescribed.
The fact that the anxiety is worse at night is something you need to address in therapy as well. Sounds like there maybe some issues around this that need investigating potentially. Just a thought hon, hang in there!!
I'm sorry you're feelin so low and anxiety/panic so bad,I too was like you as i said before,it was night time that got me the worse,i would also advise that you take the xanax you were prescribed also,it will help calm you down,so you wont be feeling the nasty panicky feeling you are experiencing at the mo.
Hope this helps and the xanaxx will help you,once you take what you are prescribed you will be fine!
Best of luck and take care
I am sorry to hear that you are not doing well. Everyone here has given great answers. I wanted to add, when I read your post the first thing that jumped out at me was that your anxiety increases at night time. This, to me, says that perhaps you are dealing with depression as well. I went through a clinical depression in 1993 and night time was the worst! My anxiety went through the roof and I also became agoraphobic due to it.
I would highly recommend that you speak with your doctor about this and see if he thinks an anti-depressant that also deals with anxiety will help you.
And also, if you can, try and get some counseling as well. I think you and I talked about this in the past, but when I was going through this it helped me SO much to be able to talk with someone on a regular basis. It is so important, imperative, to get to the root of the problem. You may need to be on your medication for a bit before hand, so that you can get stabilized and are able to retain what you are learning.
We are here for you, helpme!
- Xanax Information for Consumers
- Xanax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xanax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Nov 2010 • 10 answers
Posted 8 Mar 2011 • 11 answers
Can low amounts of xanax be taken safely long-term for chronic anxiety panic phobic-avoidances, etc?
Posted 29 Oct 2011 • 6 answers
Has anyone found anything better than xanax-XR for panic attacks and anxiety? It works great for me?
Posted 27 Nov 2011 • 4 answers
Have GAD w/panic. No meds for 15 years. just scribed xanax & lexipro. advice? have suicidal thoughts
Posted 4 Apr 2015 • 2 answers